# SDR IXXA09SMN025S

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2772660
- Condition: Corroded
- Location: Bs 181
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE NOSE SECTION RIGHT TUNNEL FRAME CORRODED AT STATION 181.000 LONGERON29-30 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED DAMAGED AREA.  FABRICATED FRAME SEGMENT.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIGURE 2 SHEET 1, 3, AND 6, SRM 51-1-21, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 53-2-0 FIGURE 2 SHEETS 2 AND 6, SRM 53-3-2 FIGURE 3 SHEETS 2-2A ITEMS "L", SRM 51-9-0 FIGURE 68A, SRM 51-1-1 PAGES 1,1 3, AND 17, SRM 51-1-8B, SRM 51-1-11, SRM 51-3-0, SRM 51-1-20D, AND SRM 51-3-1.
